Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/63866
Title: Approximation bound analysis for the standard multi-quadratic optimization problem
Authors: Ling, C
Zhang, X
Qi, LQ 
Keywords: Standard multi-quadratic optimization
Semidefinite programming relaxation
Approximation bound
Approximation solution
Issue Date: 2015
Publisher: Yokohama Publishers
Source: Pacific journal of optimization, 2015, v. 11, no. 2, p. 257-278 How to cite?
Journal: Pacific journal of optimization 
URI: http://hdl.handle.net/10397/63866
ISSN: 1348-9151
EISSN: 1349-8169
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

19
Last Week
1
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.